# SDR IPXA2017090121219

- Difficulty date: August 21, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750509
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER FLOOR FITTING NR 8 IS CORRODED.  REMOVED AND REPLACED THE FLOOR FITTING IAW EO MD11-2520-58701-D.
